Alert archive / North Carolina / Beach Hazards Statements in 2020
Beach Hazards Statement 19, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at Jun 4, 2020, 8:58 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Jun 5, 2020, 6:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2020, 8:58 PM EDT (00:58 UTC)
- In effect from
- Jun 5, 2020, 6:00 AM EDT
- Expired
- Jun 5, 2020, 8:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1710 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
506
WHUS42 KILM 050058
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
858 PM EDT Thu Jun 4 2020
NCZ107-050400-
/O.CON.KILM.CF.Y.0032.000000T0000Z-200605T0400Z/
Inland New Hanover-
858 PM EDT Thu Jun 4 2020
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
* WHAT...Up to one foot of inundation above ground level in low-
lying areas near shorelines and tidal waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until midnight EDT tonight.
* IMPACTS...Water is over a foot deep on the lowest parts of
Battleship Road and USS North Carolina Road with several
locations having three to six inches of water. Water over
three inches deep on River Road south of The Cape Boulevard.
In downtown Wilmington, Water Street is covered for about two
blocks beginning near the courthouse steps to about a block
south of Market Street. The deepest water on Water Street is
six to 12 inches deep in the center of the road just south of
Market Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
04/10 PM 6.3 1.6 0.9 1 Minor
05/10 AM 5.3 0.6 1.0 1 None
05/10 PM 6.3 1.6 0.9 1 Minor
06/11 AM 4.9 0.2 0.7 1 None
06/11 PM 5.9 1.2 0.6 1 Minor
07/12 PM 4.7 -0.0 0.6 1 None
&&
$$
NCZ106-108-SCZ054-056-050400-
/O.NEW.KILM.BH.S.0019.200605T1000Z-200606T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
858 PM EDT Thu Jun 4 2020
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH
FRIDAY EVENING...
* WHAT...Strong south to north longshore current expected.
* WHERE...In South Carolina, Coastal Horry and Coastal
Georgetown Counties. In North Carolina, Coastal Pender and
Coastal New Hanover Counties.
* WHEN...From 6 AM EDT Friday through Friday evening.
* IMPACTS...Caution should be used when in or near the water.
Check with the lifeguards before entering the ocean for possible
hazards you may be swept into.
A Beach Hazards Statement is issued when threats such as rip
currents, longshore currents, and other hazards create
life-threatening conditions in the surf zone. Caution should be
used when in or near the water.
&&
$$4 follow-up statements
156 WHUS42 KILM 050342 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 1142 PM EDT Thu Jun 4 2020 NCZ107-050445- /O.EXP.KILM.CF.Y.0032.000000T0000Z-200605T0400Z/ Inland New Hanover- 1142 PM EDT Thu Jun 4 2020 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT... The peak of high tide has passed. $$ NCZ106-108-SCZ054-056-051000- /O.CON.KILM.BH.S.0019.200605T1000Z-200606T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 1142 PM EDT Thu Jun 4 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... * WHAT...Strong south to north longshore current. * WHERE...In South Carolina, Coastal Horry and Coastal Georgetown Counties. In North Carolina, Coastal Pender and Coastal New Hanover Counties. * WHEN...From 6 AM EDT Friday through Friday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into piers, jetties, and other hazardous structures. Longshore currents often make it difficult to return to shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ 8
820 WHUS42 KILM 050913 CFWILM Coastal Hazard Message National Weather Service Wilmington NC 513 AM EDT Fri Jun 5 2020 NCZ110-060000- /O.NEW.KILM.RP.S.0014.200605T1000Z-200606T0000Z/ /O.EXA.KILM.BH.S.0019.200605T1000Z-200606T0000Z/ Coastal Brunswick- 513 AM EDT Fri Jun 5 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...For the Beach Hazards Statement, Portuguese Man of War jellyfish are expected in the waters and on the shore. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Brunswick County. * WHEN...Through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...Life threatening rip currents are likely in the surf zone. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags, and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. Also, lifeguard reports continue of Portuguese Man of War jellyfish in the waters, with some washing ashore. Avoid being stung. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ NCZ106-108-SCZ054-056-060000- /O.CON.KILM.BH.S.0019.200605T1000Z-200606T0000Z/ Coastal Pender-Coastal New Hanover-Coastal Horry- Coastal Georgetown- 513 AM EDT Fri Jun 5 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Strong south to north longshore current. Also, Portuguese Man of War jellyfish are expected in the waters and on the shore. A moderate risk of rip currents is also in effect. * WHERE...In South Carolina, Coastal Horry and Coastal Georgetown Counties. In North Carolina, Coastal Pender and Coastal New Hanover Counties. * WHEN...Through Friday evening. * IMPACTS...Longshore currents can sweep swimmers and surfers into piers, jetties, and other hazardous structures. Longshore currents often make it difficult to return to shore. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...Lifeguard reports continue of Portuguese Man of War jellyfish in the waters, with some washing ashore. Avoid being stung. Caution should be used when in or near the water. Check with the lifeguards before entering the ocean for possible hazards you may be swept into.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ IGB
882
WHUS42 KILM 051926
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
326 PM EDT Fri Jun 5 2020
NCZ107-060330-
/O.NEW.KILM.CF.Y.0033.200606T0000Z-200606T0500Z/
Inland New Hanover-
326 PM EDT Fri Jun 5 2020
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
1 AM EDT SATURDAY...
* WHAT...One to two feet of inundation above ground level
expected in low-lying areas near shorelines and tidal
waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...From 8 PM this evening to 1 AM EDT Saturday.
* IMPACTS...Water as deep as a foot covering potions of Battleship
Road and USS North Carolina Road with 12 to 18 inches of water
over the lowest spots on each road. Water over six inches deep
along River Road about a quarter mile south of The Cape
Boulevard. Water covering more than two blocks of Water Street
near Market Street with as much as a foot of water in the center
of Water Street just south of Market Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/10 PM 6.5 1.8 1.1 1 Minor
06/11 AM 5.2 0.5 1.0 1 None
06/11 PM 6.2 1.5 0.9 1 Minor
07/12 PM 4.9 0.2 0.8 1 None
08/12 AM 6.1 1.4 1.0 1 Minor
08/12 PM 5.2 0.5 1.2 1 None
&&
$$
NCZ110-060000-
/O.CON.KILM.BH.S.0019.000000T0000Z-200606T0000Z/
/O.CON.KILM.RP.S.0014.000000T0000Z-200606T0000Z/
Coastal Brunswick-
326 PM EDT Fri Jun 5 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...For the Beach Hazards Statement, Portuguese Man o' War
are expected in the waters and on the shore. For the High Rip
Current Risk, dangerous rip currents expected.
* WHERE...Coastal Brunswick County.
* WHEN...Until 8 PM EDT this evening.
* IMPACTS...Rip currents can sweep even the best swimmers away
from shore into deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.
Remain out of the water to avoid hazardous swimming conditions.
&&
$$
NCZ106-108-SCZ054-056-060000-
/O.CON.KILM.BH.S.0019.000000T0000Z-200606T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
326 PM EDT Fri Jun 5 2020
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
* WHAT...Strong south to north longshore current. Also, Portuguese
Man o' War are expected in the waters and on the shore. A
moderate risk of rip currents is also in effect.
* WHERE...In South Carolina, Coastal Horry and Coastal
Georgetown Counties. In North Carolina, Coastal Pender and
Coastal New Hanover Counties.
* WHEN...Until 8 PM EDT this evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers into
piers, jetties, and other hazardous structures. Longshore
currents often make it difficult to return to shore. Rip
currents can sweep even the best swimmers away from shore into
deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain out of the water to avoid hazardous swimming conditions.
&&
$$787
WHUS42 KILM 060018
CFWILM
Coastal Hazard Message
National Weather Service Wilmington NC
818 PM EDT Fri Jun 5 2020
NCZ110-061100-
/O.EXP.KILM.BH.S.0019.000000T0000Z-200606T0000Z/
/O.EXP.KILM.RP.S.0014.000000T0000Z-200606T0000Z/
/O.NEW.KILM.BH.S.0020.200606T1000Z-200607T0000Z/
/O.NEW.KILM.RP.S.0015.200606T1000Z-200607T0000Z/
Coastal Brunswick-
818 PM EDT Fri Jun 5 2020
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SATURDAY THROUGH
SATURDAY EVENING...
...BEACH HAZARDS STATEMENT HAS EXPIRED...
...HIGH RIP CURRENT RISK HAS EXPIRED...
* WHAT...For the Beach Hazards Statement, Portuguese Man o' War
are expected in the waters and on the shore. For the High Rip
Current Risk, dangerous rip currents expected.
* WHERE...Coastal Brunswick County.
* WHEN...From 6 AM EDT Saturday through Saturday evening.
* IMPACTS...Rip currents can sweep even the best swimmers away
from shore into deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.
Remain out of the water to avoid hazardous swimming conditions.
&&
$$
NCZ106-108-SCZ054-056-061100-
/O.EXP.KILM.BH.S.0019.000000T0000Z-200606T0000Z/
/O.NEW.KILM.BH.S.0020.200606T1000Z-200607T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
818 PM EDT Fri Jun 5 2020
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
...BEACH HAZARDS STATEMENT HAS EXPIRED...
* WHAT...Strong south to north longshore current. Also, Portuguese
Man o' War are expected in the waters and on the shore. A
moderate risk of rip currents is also in effect.
* WHERE...In South Carolina, Coastal Horry and Coastal
Georgetown Counties. In North Carolina, Coastal Pender and
Coastal New Hanover Counties.
* WHEN...From 6 AM EDT Saturday through Saturday evening.
* IMPACTS...Longshore currents can sweep swimmers and surfers into
piers, jetties, and other hazardous structures. Longshore
currents often make it difficult to return to shore. Rip
currents can sweep even the best swimmers away from shore into
deeper water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain out of the water to avoid hazardous swimming conditions.
&&
$$
NCZ107-060500-
/O.CON.KILM.CF.Y.0033.000000T0000Z-200606T0500Z/
Inland New Hanover-
818 PM EDT Fri Jun 5 2020
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
SATURDAY...
* WHAT...One to two feet of inundation above ground level in low-
lying areas near shorelines and tidal waterways.
* WHERE...The lower Cape Fear River including downtown
Wilmington.
* WHEN...Until 1 AM EDT Saturday.
* IMPACTS...Water as deep as a foot covering potions of
Battleship Road and USS North Carolina Road with 12 to 18
inches of water over the lowest spots on each road. Water over
six inches deep along River Road about a quarter mile south of
The Cape Boulevard. Water covering more than two blocks of
Water Street near Market Street with as much as a foot of
water in the center of Water Street just south of Market
Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
05/10 PM 6.5 1.8 1.1 1 Minor
06/11 AM 5.2 0.5 1.0 1 None
06/11 PM 6.2 1.5 0.9 1 Minor
07/12 PM 4.9 0.2 0.8 1 None
08/12 AM 6.1 1.4 1.0 1 Minor
08/12 PM 5.2 0.5 1.2 1 None
&&
$$What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 4, 7:18 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 4, 7:18 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
718 PM EDT Thu Jun 4 2020
.SYNOPSIS...
Moisture from the south will begin to fuel scattered showers
and thunderstorms through Sunday. A cold front will cross the
coast late Sunday, bringing slightly cooler air into the region
Monday and Tuesday, with lower chances for showers and storms.
Rain chances increase by midweek as temperatures rise.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
One more dry aftn expected today before rain chances increase for
the remainder of the week. Moisture in both low and mid levels
increases this evening from S to N, and in tandem with increasing
mid-level shortwave energy approaching the area from the SW, will
lead to a good chance of shra/tstms especially over coastal areas
overnight through Fri morning. After potentially a brief break later
in the morning/midday Fri, with sfc dewpoints above 70 and weak
troughing aloft, environment is favorable for scattered aftn TSTMs.
Not expecting any severe wx due to weak parameters like shear.
Chances for rain then diminish through Fri night.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
The mid levels will feature a modest trough in place which has
an attendant cold front. This front will push south and east
offshore slowly through the period. The front will get active on
a daily basis with good chance pops Saturday and more modest
values Sunday. Highs will be in the middle to upper 80s Saturday
cooling slightly Sunday with overnight lows just a notch or two
above normal.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A highly amplified Omega pattern develops at the mid levels
through the period as what remains of Cristobal meshes with a
mid level trough across the upper Mississippi Valley. A deep
cutoff low will develop in the Atlantic leaving a sharp ridge in
between the aforementioned features. At the surface high
pressure anchored by the sharp ridge will be in control most of
the period from the northeast. The first couple of days should
be dry then pops inch back into the forecast as the long since
passed front drifts back to the north possibly reinforced late
by a front from a passing trough. Temperatures will be a little
on the cool side with the northeast flow but overall not much
deviation from normal.
&&
.AVIATION /00Z FRIDAY THROUGH WEDNESDAY/...
VFR for much of the next 3 hours, then moisture increasing from the
south will help bring VCTS/VCSH and CB after closer to 03Z for SC
terminals and 06z for NC terminals. MVFR ceilings possible as
chances increase for thunderstorms and vicinity CB. Lingering MVFR
may continue after sunrise, but VFR returns Friday afternoon.
Extended Outlook...Increasing moisture will bring thunderstorms
Friday afternoon through mid week with varying flight restrictions.
&&
.MARINE...
SSW flow continues tonight through Fri night with high pressure
anchored well offshore. Speeds in the 10-15 kt range increase to 15-
20 kt Fri, with occasional gusts up to 25 kt especially over the NC
coastal waters. No swell component anticipated during this
timeframe, with just persistent 2-3 ft 4-5 second S waves tonight
increasing to 3-5 ft at 5-6 seconds Fri into Fri night.
A southwest flow on the higher end of a 10-15 knot range will
be in place Saturday and into early Sunday ahead of a front. The
front will basically drift across the waters Sunday leading to
erratic winds but still mostly southwest. Finally a northeast to
mostly easterly flow will develop and persist into next week.
The prolonged nature of the southwest fetch early may allow some
six foot seas to develop across the outer waters thus
representing the highest values of the period. Otherwise 2-4
feet seas will suffice.
&&
.TIDES/COASTAL FLOODING...
With full moon approaching Friday, minor flooding is forecasted
for the Downtown Wilmington Cape Fear River location with each
evening high tide this week.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108-110.
Coastal Flood Advisory from 7 PM this evening to midnight EDT
tonight for NCZ107.
MARINE...None.
&&
SYNOPSIS...ILM
NEAR TERM...MAS
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...MK
MARINE...MAS/SHK
TIDES/COASTAL FLOODING...ILMHazardous weather outlook, Jun 4, 3:09 PM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 309 PM EDT Thu Jun 4 2020 NCZ106-108-SCZ056-051915- Coastal Pender-Coastal New Hanover-Coastal Georgetown- 309 PM EDT Thu Jun 4 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current and Portuguese Man of War jellyfish. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-SCZ054-051915- Coastal Brunswick-Coastal Horry- 309 PM EDT Thu Jun 4 2020 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current and Portuguese Man of War jellyfish. Also, Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Elevated risk of rip currents possible Wednesday through Friday due to persistent southerly winds and waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-051915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 309 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-051915- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 309 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-051915- Inland New Hanover- 309 PM EDT Thu Jun 4 2020 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor coastal flooding expected with the evening high tides through the end of this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:00 AM EDT | Special Weather Statement | ILM | Brunswick | 60 min |
| Jun 5, 4:26 AM EDT | Special Weather Statement | ILM | Pender | 49 min |
| Jun 5, 5:13 AM EDT | Rip Current Statement | ILM | Brunswick | 15 hr |
| Jun 5, 3:26 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 10 hr |
| Jun 5, 3:32 PM EDT | Small Craft Advisory | ILM | 42 hr | |
| Jun 5, 5:24 PM EDT | Special Weather Statement | ILM | Darlington | 66 min |
| Jun 5, 7:21 PM EDT | Special Weather Statement | ILM | Williamsburg | 54 min |
Nearby
Beach Hazards Statements in North Carolina, 2020Beach Hazards Statements in South Carolina, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.